Spectral representation for generalized operator-valued Toeplitz kernels

Authors

  • O. B. Chernobai Нац. ун-т ДПС України, Iрпiнь

Abstract

We prove an integral representation for operator-valued Toeplitz kernels. The proof is based on the spectral theory of the corresponding differential operator constructed from this kernel and acting in a Hilbert space.

Published

25.12.2005

Issue

Section

Research articles

How to Cite

Chernobai, O. B. “Spectral Representation for Generalized Operator-Valued Toeplitz Kernels”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 12, Dec. 2005, pp. 1698–1710, https://umj.imath.kiev.ua/index.php/umj/article/view/3720.